Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/4590
Назва: | Hardy type spaces associated with compact unitary groups |
Автори: | Lopushansky, Oleh Zagorodnyuk, Andriy |
Ключові слова: | Infinity-dimensional holomorphy Hardy spaces Invariant representing measures |
Дата публікації: | 2010 |
Видавництво: | Elsevier |
Бібліографічний опис: | Nonlinear Analysis 74 (2011) 556–572 |
Серія/номер: | 74;556–572 |
Короткий огляд (реферат): | We investigate Hilbertian Hardy type spaces of complex analytic functions of infinite many variables, associated with compact unitary groups and the corresponding invariant Haar’s measures. For such analytic functions we establish a Cauchy type integral formula and describe natural domains. Also we show some relations between constructed spaces of analytic functions and the symmetric Fock space. |
Опис: | doi:10.1016/j.na.2010.09.00 |
URI (Уніфікований ідентифікатор ресурсу): | http://hdl.handle.net/123456789/4590 |
ISSN: | 0362546X |
Розташовується у зібраннях: | Статті та тези (ФМІ) |
Файли цього матеріалу:
Файл | Опис | Розмір | Формат | |
---|---|---|---|---|
Non-anal-2011.pdf | 299.84 kB | Adobe PDF | Переглянути/Відкрити |
Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.